On the extended tube conjecture.

Peter Pflug; Marek Jarnicki

Manuscripta mathematica (1996)

  • Volume: 89, Issue: 4, page 461-470
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Pflug, Peter, and Jarnicki, Marek. "On the extended tube conjecture.." Manuscripta mathematica 89.4 (1996): 461-470. <http://eudml.org/doc/156174>.

author = {Pflug, Peter, Jarnicki, Marek},
journal = {Manuscripta mathematica},
keywords = {extended tube conjecture; holomorphy domain},
number = {4},
pages = {461-470},
title = {On the extended tube conjecture.},
url = {http://eudml.org/doc/156174},
volume = {89},
year = {1996},

AU - Pflug, Peter
AU - Jarnicki, Marek
TI - On the extended tube conjecture.
JO - Manuscripta mathematica
PY - 1996
VL - 89
IS - 4
SP - 461
EP - 470
KW - extended tube conjecture; holomorphy domain
UR - http://eudml.org/doc/156174
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.